# SDR COMA0460265

- Difficulty date: April 16, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 2,313 hours, 1,880 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2242
- Condition: Faulty
- Location: T/E Flap
- Part time: 2,315 hours, 1,883 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5849 RECEIVED A FLAP FAIL CAUTION MESSAGE DURING TAXI-IN WHEN FLAPS WERE RETRACTED.  REPLACED THE LEFT BPSU.
